The infinite linear recurrent equations and parapermanents

  • R.A. Zatorsky Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.R. Malarchuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Published online: 2009-06-30

Abstract


The infinite linear recurrent equations by means of parapermanents of triangular matrices are investigated.

How to Cite
(1)
ZatorskyR., MalarchukA. The Infinite Linear Recurrent Equations and Parapermanents. Carpathian Math. Publ. 2009, 1 (1), 35-46.